Forum

MS and Periods and Copaxone

Hi Guys,

I get the most horrendous periods, I always have. Yet, I feel that my periods have got increasingly worse in pain since beginning Copaxone a year and a half ago. Does anyone else share this? I am in hell today. Thank goodness for the herb Jah gave us MSers.

Have a lovely Saturday guys. I hope you are all well.

XXX Are any of you on twitter?

http://thefashionablyill.blogspot.com/

THANKS for that. I’m male and I don’t have periods (I think?) - I’ve sent the info to my wife (an Optometrist) who has just come back from 2 days in London with our daughter who is 8 (where she studied at university) - she’s 48 and IRISH (I’m aware of how BAD periods can BE!)

I’m male 55 and SCOTTISH (can’t comment, sorry)

Get well soon.

Marcus. x.

i get back ache and leg pain but not all the time no other warning i never got labour pains either just back ache sometimes ms comes in handy!!!

Hi, I used to take Copaxone and I can’t say it ever affected my periods which are always terrible because I have Endometriosis. They deffinately affect my MS.

I think you should see your GP about the change in yours with more pain than usual,it’s best to get it checked out. Take care,xxjo

I was on copaxone for a year and never got a period.

Thanks MM-I just spluttered hot chocolate across my screen!!!

Ellie x

Your welcome